# SDR DALA2024102710417

- Difficulty date: October 26, 2024
- Submitted: October 27, 2024
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 17,688 hours, 7,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3067, CORROSION ON FLOOR BEAM Y765 BETWEEN FRAME 67 AND FRAME 68 AT AFT GALLEY AREA. (SSI 534147). CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 AND FASTENER BETWEEN FRAME 66 AND FRAME 70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11, DWG D53472679 RELEASE DATE: 13-MAR-19 ISSUE: E AND DWG D53472001 RELEASE DATE: 06-SEP-24 ISSUE: Y., MEASURE OF REWORKED AREAS ARE P1: L=2.094 INCH, W= 0.730 INCH, D= 0.034 INCH P2: L 0. 915 INCH, W= 0.475 D=0.007 INCH. (LP 0629728)
